Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RobJ

Red Eyes and Forehead week 2?

Recommended Posts

So I started the regimen last Monday. It was going reasonably well, of course I was a bit red and it was itchy. But yesterday I noticed that I had red marks around my eyes, underneath and on top. Also my forehead has tiny red marks on it, which was never there 2 days ago. I haven't been anywhere near my eyes either, but now I just look odd. Don't get me wrong, the treatment on the face is working but I'm just wondering is the forehead what you guys call 'breakous?' Because I don't think I've ever had anything like this.

I use the BP from Dan and Nivea creme moisturiser.

Share this post


Link to post
Share on other sites
So I started the regimen last Monday. It was going reasonably well, of course I was a bit red and it was itchy. But yesterday I noticed that I had red marks around my eyes, underneath and on top. Also my forehead has tiny red marks on it, which was never there 2 days ago. I haven't been anywhere near my eyes either, but now I just look odd. Don't get me wrong, the treatment on the face is working but I'm just wondering is the forehead what you guys call 'breakous?' Because I don't think I've ever had anything like this.

I use the BP from Dan and Nivea creme moisturiser.

I had something similar happen two days ago, but I am pretty sure it's because I decided to try a different moisturizer on my face three nights ago. Went back to my Cetaphil moisturizer and those bumps/marks disappeared as fast as they had appeared the night before. Is your Nivea moisturizer new for you?

Also, I have had this happen if I overdid it on the BP - caused a little too much irritation. The skin around the eyes is super sensitive and thin. I gave my face a break for one night from BP - basically using my regimen minus the BP step, and it helped a ton. The red marks were pretty much improved by morning.

Hope that helps!

Anna

Share this post


Link to post
Share on other sites

hmm..my moisturiser isn't new, I've been using it all the time. There's actually nothing new to be perfectly honest. I'm just worried that if I don't use BP for one night it'll ruin the regimen or something. I've just started my 2nd week on it and I've amped the dosage up to one full pump, twice a day. Is this too much?

Share this post


Link to post
Share on other sites

Try putting vaseline around your eyes and and other sensitive areas before applying the BP. Also make sure that the BP is completely dry before moisturizing. The moisturizer can sometimes carry the BP to sensitive areas like around the eyes. This happened to me at first and I was very carefuly to avoid the area. Vaseline fixed this problem for me.

Share this post


Link to post
Share on other sites

yeah, thanks. I realised I should really wait about 15 minutes - 20 minutes before applying the moisturizing cream as it was carrying the bp into the eye.

But now my throat is like extremely dry and immensely cracking up. I don't put BP down on my throat. I put it on my face, forehead and like under the chin and the jaw. But I put moisturiser on my jaw and under my chin and rub downwards. Could it be possible that it somehow carries the BP even though I've waited like 20 minutes for it to dry? Is there any way I could avoid this without waiting for like 30 minutes or something because surely that would muck up the regimen no? I'm completely new to all this skin stuff (+ I'm a guy so I don't pay attention to it as much as women do).

Share this post


Link to post
Share on other sites

Yes, I think the BP carries no matter how long you wait. This happened to me when I first started the regimen, too. The way to fix it is to apply moisturizer and/or vaseline to all of the sensitive areas before you apply the BP. Then, very carefully, apply the BP to the areas where you need it. I find the most control with squirting some on one finger then taking my other hand, dabbing it with a few fingers and lightly blending it into the areas needed. I have found that just squirting a blob in the hand, rubbing hands together and applying leads to irritation because it gets places you don't want it. Hope that helps!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×